# SDR AALA201810319029

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 54,532 hours, 31,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Defective
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. ON DESCENT, CIDS PANEL SLIDE ARMED WARNING LIGHT STARTED FLASHING. LOWER DU IND 1R DISARMED ACCOMPANIED BY DOOR 1R CABIN PRESSURE WARNING LIGHT AT DOOR. SLIDE ARMED HANDLE FLUSH. CLEAN DEBRIS AND LUBE ESCAPE SLIDE RELEASE MECHANISM R1 DOOR PER AMM 52-10-00. CHECKED RELEASE MECHANISM SEVERAL TIMES. OPERATIONS CHECK NORMAL.
